Economics at your fingertips  

Stochastic dominance and optimal portfolio

Kais Dachraoui and Georges Dionne

Economics Letters, 2001, vol. 71, issue 3, 347-354

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Stochastic Dominance and Optimal Portfolio (2001) Downloads
Working Paper: Stochastic Dominance and Optimal Portfolio (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-11-08
Handle: RePEc:eee:ecolet:v:71:y:2001:i:3:p:347-354